Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 9, Pages 555-565
http://dx.doi.org/10.1155/S0161171202012553

Generalized Hamiltonian biodynamics and topology invariants of humanoid robots

Human Factors, Land Operation Division, Defence Science and Technology Organization, P.O. Box 1500, Edinburgh 5111, SA, Australia

Received 28 March 2001; Revised 9 January 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vladimir Ivancevic, “Generalized Hamiltonian biodynamics and topology invariants of humanoid robots,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 9, pp. 555-565, 2002. doi:10.1155/S0161171202012553